# SDR DLL17951383

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Condition: Cut
- Location: Ws 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, HAD TO CUT CAP AT IWS 293.58 AND 319.83 TO FACILITATE FASTENER REMOVAL.  CUT CAPS AS NECESSARY TO FACILITATE MAINTENANCE, TRIMMED AND DRILLED REPAIR DOUBLERS AS PER SRM 57-12-00 PG 805.  INSTALLED REPAIR ANGLES PER SRM 57-12-00 PG 805.
